# SDR AALA201803269001

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 18,668 hours, 7,520 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Defective
- Location: R2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDOW NOT LATCHING PROPERLY,  WINDOW POPPED OPEN VERY SLIGHTLY DURING TAKEOFF ROLL.  AFTER LANDING,  WINDOW INTERMITTENTLY NOT LOCKING FULLY.  REMOVED AND REPLACED THE R2 SLIDING WINDOW. OPS CHECKED OK. IAW 56-94-02.
